# SDR AALA201801229032

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 50,290 hours, 20,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR OUT OF ADJUSTMENT,  HAS TO MUCH SLACK.  MAINTENANCE ADJUSTED THE L1 GIRT BAR AND PERFORMED SATISFACTORY OPS CHECK IAW MM 25-66-01.
